# SDR CALA9801437

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Corroded
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FORWARD AND AFT FACE OF CIRCUMFERENTIAL AT LOWER FORWARD NOSE COMPARTMENT, BS 219 BETWEEN STRINGER 24R AND 26R.  THE CORRODED AREA WAS CUT OUT IAW SRM 51-40-2.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-2, AND 51-30-2.
